# SDR UIEA2016072100618

- Difficulty date: July 21, 2016
- Submitted: July 21, 2016
- Operation: Air carrier
- Aircraft: N497MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29258
- Aircraft time: 70,103 hours, 11,297 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Control Panel
- Part number: 11530061
- Part serial: 115300600264
- Condition: No Test
- Location: Elt
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ELT CONTROL PANEL FUNCTIONAL CHECKED FAILED.  REPLACED THE ELT CONTROL PANEL AND PERFORMED ELT TEST THE RESULT WAS SATISFACTORY  IAW AMM 23-24-01.
